# SDR 99ZZZX3171

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8216T
- Make and model: Piper PA-32-301
- Aircraft serial: 328206037
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Worn
- Location: Magneto
- Part time: 202 hours
- Component: Slick, 6351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION OF IMPULSE COUPLING, FOUND THAT ONE OF THE PAWL ANCHOR PINS WAS LOOSE IN THE BODY OF THE IMPULSE.  PART WAS IN SERVICE 202 HOURS.
